Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Zoloft, sleepiness despite Ritalin?

Posted by Paul on January 14, 1999, at 11:14:28

I have been taking 50mg/day of Zoloft for a few months, along with about 30mg of Ritalin/day. My doc bumped up the Zoloft to 100mg, and I am experiencing sleepiness at work, despite the Ritalin. I have taken Zoloft in the past for long periods of time, always at 50mg/day, and never experienced drowsiness as a side effect. In fact I have never observed any noticeable CNS effects whatsoever with Zoloft; I might as well been taking a vitamin. Could this increase to 100mg account for the sleepiness? It would just surprise me that it would go from being unnoticeable to overpowering Ritalin, which exerts overt CSN stimulation. I think I need more Ritalin to offset this. Perhaps it's something my body will adjust to. Any advice anyone?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paul thread:2391